T Nation



I've been reading the forum now for about a year and this is my first post. There seems there is a lot of good info out here, so I wanted to see if anyone else has experienced this or heard of this problem.

Over the past 3 years I have done 5 cycles with good/very good results and very few side effects or problems. Over the 5 cycles my gear has consisted of Dbol,Deca,Test,Winny,Tren & GH. During my cycle last summer I went to my Doc to get blood work done, (like we all should) and he found a "lump" in my neck. My Doc is cool and knew everything I was on and said I shold have it checked out. I did and it turns out I had a tumor/goiter on my thyroid gland!! DAMN!! To make a long story short... it was benine (non-cancerous) and the surgeon I had is one of the best on this stuff and he removed it in September. However, he had to remove 3/4 of my throyid gland as well, and now i am permanently on Synthroid. I told my surgeon of all the gear I had just finished and of course he was "not a big fan" of that kind of stuff. But when I asked him if the "juice" could have caused that he said no. He said it is common in woment but not men (GREAT..just what i wanted to hear). He went on to say that in women it is mainly due to hormonal changes but in men, other than being heriditary, there is no real known cause, more good news from the surgeon. He said that he did not think that the steroids had anything to do with the tumor.. even though they cause hormonal changes... ???

Anyway.. I am fine now and back to normal. But the surgeon really did not give me any reasoning behind this. I have no history of this in my family.. so my question is .. has anyone ever heard of this or have any thoughts on this?? I wonder if the GH had something to do with it.. 15-20 iu pday. Could the GH have effected the thyroid like this ??

Any comments are welcome.



I can't answer whether or not the GH had caused your problem. It could have been an "awful fluke" that this happened. Maybe because of the hormonal changes, like you said.

But I do have to comment on the amount of GH you were taking...15-20IUs per day?! I think only the Olympians venture off with these amounts. You're also looking for some serious side effects including acromegaly and possible diabetes (because GH can induce insulin resistance).

But more importantly...Dude, you must be RICH!! Poking yourself with that much GH sounds EXPENSIVE!


I know..I got a little carried away with the GH, but you know (or may not know) how it is.. first it's 6 iu .. then 8-9.. then.. you get the idea.
I had done GH on one of my early cycles and included insulin, but the more research I did, the more I did not want to mess with it this time. Some people say you should use insulin and some don't. Definately something that needs more research. Thanks for the heads up.

Rich.. no no..not even close, just saved my pennies for nearly a year!!
Work full time, go to school at night combined with a girlfried who likes to spend $$$.. i am very rich in debt!!